# SDR AALA202209266096

- Difficulty date: September 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737
- Aircraft serial: 31135
- Aircraft time: 32,308 hours, 13,565 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Bent
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR IS DIFFICULT TO OPEN AND CLOSE. STRAIGHTENED DOOR TRACK. OPERATIONAL CHECKS NORMAL PER AMM 25-40-15.
